Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 388, NWS Jackson, MS

September 25, 2016Lamar County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Sep 25, 2016, 6:35 PM CDT for Lamar County, Mississippi. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 25, 2016, 6:35 PM CDT (23:35 UTC)
Expired
Sep 25, 2016, 7:01 PM CDT
In force
26 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Lamar County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 111 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 25, 6:35 PM CDTTSTM WND DMG2 S Sumrall, MSTREE DOWN ACROSS OLOH RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.6 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2016-09-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1256 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2016-09-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1256 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
1278 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

480 
WUUS54 KJAN 252335
SVRJAN
MSC073-260015-
/O.NEW.KJAN.SV.W.0388.160925T2335Z-160926T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
635 PM CDT SUN SEP 25 2016

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LAMAR COUNTY IN SOUTHEASTERN MISSISSIPPI...

* UNTIL 715 PM CDT

* AT 634 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM SUMRALL TO 8 MILES NORTHWEST OF PURVIS...MOVING WEST
  AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTHWESTERN LAMAR COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3144 8965 3143 8956 3120 8951 3116 8965
TIME...MOT...LOC 2334Z 070DEG 7KT 3140 8956 3122 8953 

HAIL...1.00IN
WIND...60MPH
 
$$

NF
1 follow-up statement
997 
WWUS54 KJAN 260001
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
701 PM CDT SUN SEP 25 2016

MSC073-260010-
/O.CAN.KJAN.SV.W.0388.000000T0000Z-160926T0015Z/
LAMAR MS-
701 PM CDT SUN SEP 25 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LAMAR COUNTY IS
CANCELLED...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN CANCELLED.

LAT...LON 3144 8965 3143 8956 3120 8951 3116 8965
TIME...MOT...LOC 2358Z 070DEG 7KT 3138 8961 3120 8958 

$$

NF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 25, 4:12 PM CDT, 2 hours 23 minutes earlier.

Area forecast discussion, Sep 25, 4:12 PM CDT, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
412 PM CDT SUN SEP 25 2016

.SHORT TERM...

Tonight through Wednesday morning...

Another warm afternoon is ongoing across the region today due to
upper ridging and anomalously warm 850mb temps, with some areas
approaching the 97th to 99th percentile, based on the NAEFS/GFS
ensembles. The region has mixed out well today with dewpoints in the
low to mid 60s and highs peaking in the mid to upper 90s, with some
near the century mark in east Mississippi. However, increased
convection and clouds has held some areas back today on potential for
heating. Overall lapse rates are slightly better than yesterday but
still weak flow will preclude any issues for stronger storms. Warm
and humid night is in store tonight as lows will be above normal.

The first feel of fall is on its way as a large longwave trough is
moving through the central to northern Plains. This is helping the
cold front to move into the central Plains. Global models are in good
agreement that the upper ridging will quickly break down over the
Mid- Mississippi Valley and shift east while the occluded surface low
moves slowly through the northern Great Lakes into southern Canada.
There looks to be enough northern stream energy for the cold front
to move to our north and east tonight into the mid-Atlantic states
and into tomorrow. This front will gradually move in tonight into
the Delta and into near I-20 around 12Z Monday morning. Due to
increased moisture advection and PW's increasing to near an inch and
three quarters, scattered showers and storms are possible tomorrow.
Due to the best lift remaining to our north, not expecting much in
the way of rainfall across the area, generally less than a tenth of
an inch. Expect convection to weaken after sunset and shift into the
southeast as the front moves through. Highs will be somewhat cooler
due to increasing clouds and convection around Monday but
compressional warming and warm temperatures aloft ahead of the front
in the east and south could make for continued mid 90s possible while
areas in the northwest will only be in the upper 80s. Went slightly
warmer in the east and south where it will be warmer boundary layer
temperatures.

Drier air with PW's approaching around or less than a half inch will
begin its quick push to the south Monday in the north and the best
surge of anomalously dry air on Tuesday and Wednesday. The front will
stall near our southeast so some showers and storms can't be ruled
out in the southeast Tuesday but overall decreasing clouds will lead
to a nice afternoon with highs only in the low to mid 80s. Lows will
fall into the upper 50s in the north to low to mid 50s areawide
Wednesday morning, which are some 5-7 degrees below normal. The front
looks to not bring significant rainfall and there could be some fire
weather issues around Tuesday to Wednesday with such dry conditions.
It's too far out in the HWO and winds may be light enough to preclude
any fire weather issues but will need to be monitored as we get
closer. /DC/

.LONG TERM...

Wednesday through Saturday...

The models continue to diverge at the latter part of the work week as
the Euro takes the upper trough and spins it down into the southeast
US. The GFS and Canadian takes the northern stream trough and pushes
it into the eastern Sea Board by Friday. Both models bring upper
ridging back to the region for Thursday through Saturday, while the
European model cuts off the upper low as it spins down to the
Tennessee Valley Thursday into Friday before it lifts the cut off low
into the Great Lakes region by Saturday night. The Euro solution
would result in some cooler temps for the region especially during
the day. With the persistent progressive solutions of the GFS and
Canadian along with their ensembles, will continue to favor that
solution but went slightly warmer due to decent mixing possible. In
the wake of the front PW's will be less than one inch with a deep
layer dry air which will suppress our rain chances for Wednesday
through Saturday. With low dewpoints, minimum humidities during the
afternoons will be on the low side, but surface winds will be light
during this dry period. Also in the wake of the front models continue
to show some relief at night with nightly lows in the 50s and 60s.
Daily high temps will cool into the lower to middle 80s for the rest
of the period. /17/DC/

&&

.AVIATION...Despite some isolated convection developing across
portions of the area this afternoon, VFR flight categories continue
to prevail at all TAF sites. Flight categories could briefly be
reduced to MVFR/IFR status if convection is observed on station.
Conditions will quickly rebound once activity has exited the area or
dissipated.  These isolated showers and storms will dissipate around
00Z this evening.  VFR categories are anticipated tonight and into
Monday morning.  Some patchy ground fog is possible across the area
around sunrise Monday, but visibilities are currently not expected
to be impacted. Winds will be light to calm overnight. /19/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       71  91  64  82 /  16  27  14  10
Meridian      69  94  64  85 /  14  31  23  11
Vicksburg     71  90  63  83 /  18  27  11   8
Hattiesburg   71  93  68  86 /  16  29  23  17
Natchez       70  89  64  81 /  18  28  16   9
Greenville    71  86  60  81 /  20  26   9   4
Greenwood     69  88  60  81 /  15  27  11   6

&&

.JAN Watches/Warnings/Advisories...
MS...None.
LA...None.
AR...None.
&&

DC/17/19
Hazardous weather outlook, Sep 25, 1:57 PM CDT, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
157 PM CDT SUN SEP 25 2016

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
261100-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
157 PM CDT SUN SEP 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...EAST
CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST
MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...
SOUTHEAST MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY.

19

&&

...HAZARD LEGEND...

NO SHORT TERM HAZARDS EXPECTED.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Sep 25, 4:06 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
406 PM CDT SUN SEP 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     HAIL             4 SW OVETT              31.44N 89.08W
09/25/2016  E0.50 INCH       JONES              MS   EMERGENCY MNGR

            DIME SIZED HAIL REPORTED BY VOLUNTEER FIRE DEPARMENT NEAR
            OVETT. RELAYED BY EMERGENCY MANAGER.

&&
Special weather statement, Sep 25, 4:21 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
421 PM CDT SUN SEP 25 2016

MSZ066-252145-
JONES MS-
421 PM CDT SUN SEP 25 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN JONES COUNTY UNTIL
445 PM CDT...

AT 421 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER ELLISVILLE...MOVING SOUTH AT 10 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAUREL...ELLISVILLE AND MOSELLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3169 8936 3170 8910 3147 8910 3146 8938
TIME...MOT...LOC 2121Z 003DEG 10KT 3161 8925

NF
Special weather statement, Sep 25, 4:57 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
457 PM CDT SUN SEP 25 2016

MSZ066-252230-
JONES MS-
457 PM CDT SUN SEP 25 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN JONES COUNTY UNTIL
530 PM CDT...

AT 456 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR LAUREL...MOVING SOUTHWEST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  LAUREL...ELLISVILLE AND HEBRON AROUND 530 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SOSO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3171 8938 3181 8923 3181 8913 3178 8909
      3173 8909 3155 8919
TIME...MOT...LOC 2156Z 044DEG 12KT 3175 8918

NF
Special weather statement, Sep 25, 5:01 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
501 PM CDT SUN SEP 25 2016

MSZ074-252230-
FORREST MS-
501 PM CDT SUN SEP 25 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FORREST COUNTY
UNTIL 530 PM CDT...

AT 500 PM CDT...METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR MCLAURIN TO NEAR BROOKLYN. MOVEMENT
WAS SOUTH AT 5 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ROCK HILL...BROOKLYN...MAXIE AND MCLAURIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3110 8935 3112 8935 3121 8920 3116 8914
      3100 8915 3100 8914 3091 8914 3091 8916
TIME...MOT...LOC 2200Z 020DEG 6KT 3114 8924 3103 8911

NF
Special weather statement, Sep 25, 5:31 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
531 PM CDT SUN SEP 25 2016

MSZ066-073-074-252300-
LAMAR MS-JONES MS-FORREST MS-
531 PM CDT SUN SEP 25 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN FORREST...
NORTHEASTERN LAMAR AND SOUTHWESTERN JONES COUNTIES UNTIL 600 PM
CDT...

AT 531 PM CDT...METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR EASTABUCHIE TO NEAR HATTIESBURG.
MOVEMENT WAS SOUTHWEST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HATTIESBURG...PETAL...WEST HATTIESBURG...PURVIS AND RAWLS SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3111 8940 3143 8952 3143 8940 3150 8940
      3152 8933 3125 8921
TIME...MOT...LOC 2231Z 049DEG 13KT 3146 8936 3127 8928

NF
Special weather statement, Sep 25, 5:47 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
547 PM CDT SUN SEP 25 2016

MSZ065-066-073-074-252330-
LAMAR MS-COVINGTON MS-JONES MS-FORREST MS-
547 PM CDT SUN SEP 25 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FORREST...LAMAR...
SOUTHEASTERN COVINGTON AND SOUTHWESTERN JONES COUNTIES UNTIL 630 PM
CDT...

AT 546 PM CDT...METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 6 MILES NORTH OF SANFORD TO 7 MILES
SOUTHEAST OF LUMBERTON. MOVEMENT WAS WEST AT 5 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HATTIESBURG...COLLINS...WEST HATTIESBURG...PURVIS...LUMBERTON...
SUMRALL...SANFORD...ROCK HILL...RAWLS SPRINGS AND SEMINARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3100 8934 3101 8935 3101 8942 3098 8943
      3098 8947 3100 8948 3100 8950 3101 8950
      3101 8955 3100 8956 3168 8958 3164 8932
      3091 8924 3091 8934
TIME...MOT...LOC 2246Z 070DEG 4KT 3159 8941 3094 8935

NF

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 4:21 PM CDTSpecial Weather StatementJANJones24 min
Sep 25, 4:57 PM CDTSpecial Weather StatementJANJones33 min
Sep 25, 5:01 PM CDTSpecial Weather StatementJANForrest29 min
Sep 25, 5:31 PM CDTSpecial Weather StatementJANForrest29 min
Sep 25, 5:47 PM CDTSpecial Weather StatementJANCovington, Lamar43 min
Sep 25, 5:54 PM CDTSevere Thunderstorm WarningJANCovington, Jones51 min
Sep 25, 5:59 PM CDTSevere Thunderstorm WarningJANForrest, Lamar46 min
Sep 25, 6:02 PM CDTSevere Thunderstorm WarningJANLamar43 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.